# SDR CA981130024

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-4
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Channel
- Part number: 206031314037
- Condition: Cracked
- Location: Tail Boom
- Part time: 2,185 hours
- Component: 206031314119
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON THE LEFT CHANNEL OF THE SPAR AT THE SUPPORT FOR ONE OF THE ATTACHMENTS FOR THE TAIL BEAM.  PART TC:  2,747.
